# SDR ASAA2023011741562

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 32,756 hours, 10,386 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cap
- Part number: 728747
- Condition: Leaking
- Location: Idg Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG IDG LOW OIL UPON WALK AROUND DURING OIL SERVICE OF #1 ENG FOUND WITH HEAVY OIL STREAKING/DRIPPING FROM OB SIDE. GROUNDED - YES. ACCOMPLISHED IDG OIL SYSTEM STATIC LEAK CHECK PER B737-900 AMM 24-11-00. NOTED A SLIGHT OIL LEAK AT THE CHARGE FILTER CAP WITH NO OTHER LEAKS NOTED. REMOVED & REPLACED IDG CHARGE COVER & FILTER. ACCOMPLISHED 5 MINUTE ENGINE RUN & NO LEAKS NOTED. REF AMM 24-11-41. (REF ASA TSR 713695)
